MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; MINOR BASIC TRAY PK

MEDLINE INDUSTRIES, LP MEDLINE; MINOR BASIC TRAY PK
Catalog Number DYNJ46218C
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, while injecting the patient, the needle broke off at the base and remained in the patient's skin.The facility reported that the needle was initially unable to be located and could not be removed for approximately ten minutes.Once the needle was located, it was removed from the patient's skin.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, while injecting the patient, the needle broke off at the base and remained in the patient's skin.The facility reported that the needle was initially unable to be located and could not be removed for approximately ten minutes.Once the needle was located, it was removed from the patient's skin.

Brand Name
MEDLINE
Common Device Name
MINOR BASIC TRAY PK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key24695147
Report Number1423395-2026-00052
Device Sequence Number10151260
Product Code LRO
UDI-Device Identifier10193489854480
UDI-Public10193489854480
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ46218C
Device Lot Number25KBL936
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown